U.S. doctors online nowAsk doctors free
Rome, NY
A 57-year-old male asked:

Tender upper stomach with diarrhea after gall bladder removal. it's been over a year. diarrhea or loose stools seems to be persistent. stomach upset.

1 doctor answer1 doctor weighed in
Dr. Daniel Para
General Surgery 30 years experience
See your surgeon: Loose stools and diarrhea after gallbladder surgery can be effectively managed with a bile acid binding resin medication in many cases. Questran (cholestyramine) is a brand name. See your surgeon about this, and consider upper and lower endoscopy as well for a complete evaluation of your GI tract.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.